# SDR CALA2025091208862

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 37,262 hours, 13,652 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Part number: 332A232645
- Condition: Blown
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING CLIMB LIGHT NO. 2 RESET DONE DUCT PRESS SPLIT RIGHT DUCT 16 PSI LEFT DUCT 40 PSI FOUND E2 PRECOOLER DUCT ASSY. BLOWN OFF REMOVED AND REPLCED  E2 PRECOOLER DUCT ASSY. REF: AMM 36-12-01-000-801.PARTS USED:  29-3611-3-0032,QTY :1 PERFORMED TEST 1 REF MM 71-00-00 #2 ENGINE PNEUMATIC LEAK CK, CK OK AT THIS TIME
